# SDR CALA2025081207640

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N81449
- Make and model: Boeing 737924ER
- Aircraft serial: 31651
- Aircraft time: 41,769 hours, 15,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY LIGHT COVERS MISSING AT ROWS 25 AND 34 REPLACED LENSES ON EMERGENCY SEAT LIGHTS AT ROW 25 AND 34.
